Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016 (2016), Article ID 1683759, 18 pages
http://dx.doi.org/10.1155/2016/1683759
Research Article

A New Result Concerning the Solvability of a Class of General Systems of Variational Equations with Nonmonotone Operators: Applications to Dirichlet and Neumann Nonlinear Problems

1Department of Mathematics and Applications “R. Caccioppoli”, University of Naples “Federico II”, Via Cintia, Monte S. Angelo, I-80126 Naples, Italy
2University of Naples, Via Roma 29, 81031 Aversa, Italy

Received 30 July 2015; Accepted 28 September 2015

Academic Editor: Jianshe Yu

Copyright © 2016 Luisa Toscano and Speranza Toscano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Drabek and S. I. Pohozaev, “Positive solutions for the p-Laplacian: application of the fibering method,” Proceedings of the Royal Society of Edinburgh Section A, vol. 127, no. 4, pp. 703–726, 1997. View at Publisher · View at Google Scholar
  2. D. G. Figueiredo, P. L. Lions, and R. Nussbaum, “Positive solutions of a semilinear elliptic problem,” Journal de Mathématiques Pures et Appliquées, vol. 61, pp. 41–63, 1982. View at Google Scholar
  3. P. Clément, D. G. de Figueiredo, and E. Mitidieri, “Positive splutions of semilinear elliptic systems,” Communications in Partial Differential Equations, vol. 17, no. 5-6, pp. 923–940, 1992. View at Publisher · View at Google Scholar
  4. D. G. Figueiredo and R. Chiappinelli, “Bifurcation from infinity and multiple solutions for an elliptic system,” Differential and Integral Equations, vol. 6, no. 4, pp. 757–771, 1993. View at Google Scholar
  5. T. Bartsch and D. G. de Figueiredo, “Infinitely many solutions of nonlinear elliptic systems,” in Topics in Nonlinear Analysis, vol. 35 of Progress in Nonlinear Differential Equations and Their Applications, pp. 51–67, Birkhäuser, Basel, Switzerland, 1999. View at Publisher · View at Google Scholar
  6. D. G. De Figueiredo and Y. H. Ding, “Strongly indefinite functionals and multiple solutions of elliptic systems,” Transactions of the American Mathematical Society, vol. 355, pp. 2973–2989, 2003. View at Publisher · View at Google Scholar
  7. D. G. Figueiredo, “Semilinear elliptic systems: existence, multiplicity, symmetry of solutions,” in Handbook of Differential Equations: Stationary Partial Differential Equations, M. Chipot, Ed., vol. 5, pp. 1–47, Elsevier, 2008. View at Google Scholar
  8. S. I. Pohozaev and A. Tesei, “Existence of positive solutions to some nonlinear Neumann problems,” Doklady Akademii Nauk SSSR, vol. 363, no. 4, pp. 450–453, 1998. View at Google Scholar
  9. S. I. Pohozaev and L. Véron, “Multiple positive solutions of some quasilinear Neumann problems,” Applicable Analysis, vol. 74, no. 3-4, pp. 363–391, 2000. View at Publisher · View at Google Scholar
  10. L. Toscano and S. Toscano, “On the solvability of a class of general systems of variational equations with nonmonotone operators,” Journal of Interdisciplinary Mathematics, vol. 14, no. 2, pp. 123–147, 2011. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. L. Toscano and S. Toscano, “Dirichlet and neumann problems related to nonlinear elliptic systems: solvability, multiple solutions, solutions with positive components,” Abstract and Applied Analysis, vol. 2012, Article ID 760854, 44 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. S. I. Pohozaev, “On the global fibering method in nonlinear variational problems,” Proceedings of the Steklov Institute of Mathematics, vol. 219, pp. 281–328, 1997. View at Google Scholar
  13. A. M. Piccirillo and R. Toscano, “Multiple solutions of some nonlinear elliptic problems containing the p-Laplacian,” Differential Equations, vol. 37, no. 8, pp. 1121–1132, 2001. View at Publisher · View at Google Scholar · View at Scopus
  14. A. M. Piccirillo, L. Toscano, and S. Toscano, “On the solvability of some nonlinear Neumann problems,” Advanced Nonlinear Studies, vol. 1, no. 1, pp. 102–120, 2001. View at Google Scholar · View at Scopus
  15. A. M. Piccirillo, L. Toscano, and S. Toscano, “On the solvability of some nonlinear systems of elliptic equations,” Advanced Nonlinear Studies, vol. 1, no. 2, pp. 89–115, 2001. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. A. Anane, “Simplicité et isolation de la première valeur propre du p-laplacian avec poids,” Comptes Rendus de l'Académie des Sciences Series I: Mathematics, vol. 305, pp. 725–728, 1987. View at Google Scholar
  17. P. Tolksdorf, “Regularity for a more general class of quasilinear elliptic equations,” Journal of Differential Equations, vol. 51, no. 1, pp. 126–150, 1984. View at Publisher · View at Google Scholar · View at Scopus
  18. N. S. Trudinger, “On harnack type inequalities and their application to quasilinear elliptic equations,” Communications on Pure and Applied Mathematics, vol. 20, no. 4, pp. 721–747, 1967. View at Publisher · View at Google Scholar